Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The spectral decomposition of a product of automorphic forms


Author: C. J. Moreno
Journal: Proc. Amer. Math. Soc. 88 (1983), 399-403
MSC: Primary 10D40; Secondary 10D12
DOI: https://doi.org/10.1090/S0002-9939-1983-0699402-8
MathSciNet review: 699402
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The spectral theory of Roelke and Selberg provides a decomposition of the space of square integrable automorphic forms for the group $ SL(2)$ in terms of eigenfunctions of the non-Euclidean Laplacian and of the Hecke operators. The main result of the paper uses the Roelke-Selberg theory to give an interpretation of the $ L$-functions of Rankin type as "multiplicity factors" in the decomposition of the product of a nonholomorphic Eisenstein series and a cusp form.


References [Enhancements On Off] (What's this?)

  • [1] T. Kubota, Elementary theory of Eisenstein series, Kodansha, Tokyo, 1973. MR 0429749 (55:2759)
  • [2] C. J. Moreno, The Petersson inner product and the residue of an Euler product, Pacific J. Math. 78 (1978), 149-155. MR 513290 (80i:10032)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10D40, 10D12

Retrieve articles in all journals with MSC: 10D40, 10D12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0699402-8
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society